# SDR AALA2019111209004

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 62,982 hours, 23,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL, CIDS CAUTION LIGHT RESET WAS NO HELP. MAINTENANCE SERVICED RIGHT EMERGENCY EXIT DOOR ASSIST BOTTLE TO PROPER PRESSURE PER MM 12-52-00.
